# SDR ASAA2016110918639

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 29,876 hours, 8,965 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTA4244C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STARTING ENG NR 2, NO ROTATION OF N2 OBSERVED ATTEMPTED TO START ENG NR 1 ALL INDICATIONS NORMAL. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE STARTER IN REFERENCE TO AMM 80-11-01-400-801. PERFORMED NR 2 ENGINE STARTER TEST PER AMM TASK 71-00-00-800-811 TEST 1 PNEUMATIC LEAK CHECK GOOD AND TEST 3A IDLE POWER LEAK CHECK GOOD, COMPLETED WITH GROUND VERIFICATION.
